# SDR AALA202311133727

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 26,847 hours, 3,240 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO OPENING E10 ACCESS DOOR LOWER HINGE IS CRACKED. MAINTENANCE REMOVED AND REPLACED AFT CARGO E10 CHEECK PANEL HINGE IAW AMM 50-11-06.
